Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Problem 82-3, A Definite Integral

A. J. Jerri
SIAM Review
Vol. 24, No. 1 (Jan., 1982), p. 77
Stable URL: http://www.jstor.org/stable/2029436
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
77
    77